MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR E-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION - MONTGOMERY HARMONYAIR E-SERIES SURGICAL LIGHTING SYSTEM
Model Number E-Series
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that one of the lightheads detached from the spring arm of their harmonyair e-series surgical lighting system.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the lighting system and found that the snap ring had become dislodged from where installed and the stop pin was broken.Due to the damage, the technician made the necessary repairs, tested the lighting system, confirmed it to be operating according to specification, and returned it to service.The observed damage to the pin is indicative of the lighthead being subject to a high load of impact by user facility personnel.The technician counseled the user facility on the proper use and operation of the harmonyair e-series surgical lighting system.No additional issues have been reported.

Brand Name
HARMONYAIR E-SERIES SURGICAL LIGHTING SYSTEM
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key13895676
Report Number1043572-2022-00021
Device Sequence Number11780810
Product Code FSY
UDI-Device Identifier00724995172749
UDI-Public00724995172749
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE-Series
Device Catalogue NumberLEH02INNDT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Initial Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown